A note on the Hörmander, Donnelly-Fefferman, and Berndtsson $L^2$-estimates for the $\overline {\partial }$-operator

Volume 84 / 2004

Zbigniew Błocki Annales Polonici Mathematici 84 (2004), 87-91 MSC: Primary 32W05. DOI: 10.4064/ap84-1-9

Abstract

We give upper and lower bounds for constants appearing in the $L^2$-estimates for the $\kern 1.5pt\overline {\kern -1.5pt\partial }$-operator due to Donnelly–Fefferman and Berndtsson.

Authors

  • Zbigniew BłockiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image